# SDR REXA2012050600436

- Difficulty date: April 26, 2012
- Submitted: May 6, 2012
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 20,532 hours, 18,275 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SEAT RAIL AFT OF FS 559+80 CORRODED.  REPAIRED IAW SRM 51-41-00.
